MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding two (2) falsely elevated high-sensitivity troponin i (tnih) results obtained on a patient sample on two (2) dimension vista 500 systems.Siemens is investigating the event.
 
Event or Problem Description
Two (2) discordant falsely elevated high-sensitivity troponin i (tnih) results were obtained on a patient sample on two (2) dimension vista 500 systems.The falsely elevated results were reported to the physician(s), and the results were questioned.The same sample was reprocessed on an alternate non-siemens system using troponin i methodology.A lower result, considered correct, was obtained.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated high-sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
Additional information (22-jun-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data logs and the information provided by the customer.Hsc requested that the customer send the patient sample to siemens healthineers for internal investigation.Hsc received the patient sample from the customer and performed an evaluation for an autoantibody/immune-complex interference (macro troponin) with the high-sensitivity troponin i (tnih) assay.Quality control and calibration results were within the customer's expected ranges, indicating that the two (2) dimension vista 500 systems were performing acceptably.The siemens internal investigation confirmed the presence of an interferent consistent with macro troponin.The cause of the event was determined to be the presence of macro troponin interference.A potential product issue was not identified.The customer is operational.The dimension vista tnih instructions for use (ifu) states, ¿patient samples may contain cardiac troponin-specific autoantibodies that could react in immunoassays to give elevated or depressed results.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution.Samples from patients receiving preparations of mouse monoclonal antibodies for therapy or diagnosis may contain human anti-mouse antibodies (hama).Such samples may show either falsely elevated or falsely depressed values.The tnih assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution.¿ initial mdr 2432235-2023-00165 was filed on 16-jun-2023.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17144329
Report Number2432235-2023-00165
Device Sequence Number12157114
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number23051AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown